I appreciate the pain these cysts give you boring_life. I too was passed caring about the cosmetic side of things and just wanted relief from the pain. When I was on my first course of accutane it seemed to make things worse for a few months before things got better. I experienced new breakouts of hyper-sensitive acne on my back, neck and jawline. I too dreaded shaving and could never get comfortable in bed because of them. I would wake up with my bed clothes and pyjamas covered in puss and blood from the cysts bursting in the night. I think the accutane promoted the release of all the residual sebum in my body but also made the new acne less "solid" (if you get what I mean).
It was a horrible time of my life. My dermatologist was shocked and surprised at my half-way check up that I was experiecing it. But I am glad to say that eventually it passed and my skin looked almost good and I've never experienced anything like it since. I don't know anything about the injections but I would ask your dermatologist all about them and find out if they make things worse in the long-run. If not then go for it and reduce the pain. I'm sorry to hear you're going through this